# SDR PIDR2006013

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: General aviation
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 44,769 hours, 25,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19 LT AT BS 967 HAS TWO REPAIRS NOT PER THE SRM.  REPLACED SECTION OF STRINGER PER SRM 53-00-03 FIG 201, REPAIR 1 AND 51-40-2.
